# SDR DALA2015072704658

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 35,736 hours, 23,931 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL WIRE BURNING ODOR IN AFT PART OF CABIN DURING DESCENT.  QRH GALLEY POWER AND SIDEWALL LIGHTS TURNED OFF.  ODOR DISSIPATED.  MAINTENANCE TROUBLESHOT.  NO ODORS NOTED.  REPLACED COALESCER BAGS AND RECIRICULATION FAN FILTER. COMPLETED DUCT BURN OUT.  ALL CHECKS GOOD.
